Log in to save to my catalogue

Maximally supersymmetric AdS solutions and their moduli spaces

Maximally supersymmetric AdS solutions and their moduli spaces

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_5469d5921d3e477fa04c256209f48878

Maximally supersymmetric AdS solutions and their moduli spaces

About this item

Full title

Maximally supersymmetric AdS solutions and their moduli spaces

Publisher

Berlin/Heidelberg: Springer Berlin Heidelberg

Journal title

The journal of high energy physics, 2018-03, Vol.2018 (3), p.1-60, Article 19

Language

English

Formats

Publication information

Publisher

Berlin/Heidelberg: Springer Berlin Heidelberg

More information

Scope and Contents

Contents

A
bstract
We study maximally supersymmetric AdS
D
solutions of gauged supergravities in dimensions
D
≥ 4. We show that such solutions can only exist if the gauge group after spontaneous symmetry breaking is a product of two reductive groups
H
R
×
H
mat
, where
H
R
is uniquely determined by the dimension<...

Alternative Titles

Full title

Maximally supersymmetric AdS solutions and their moduli spaces

Authors, Artists and Contributors

Identifiers

Primary Identifiers

Record Identifier

TN_cdi_doaj_primary_oai_doaj_org_article_5469d5921d3e477fa04c256209f48878

Permalink

https://devfeature-collection.sl.nsw.gov.au/record/TN_cdi_doaj_primary_oai_doaj_org_article_5469d5921d3e477fa04c256209f48878

Other Identifiers

ISSN

1029-8479,1126-6708

E-ISSN

1029-8479

DOI

10.1007/JHEP03(2018)019

How to access this item